Started 10 mg of Paxil. First 2 days bad stomach upset. Waited a day & took some Celexa for 2 weeks. Waited a day w/just Klonopin. Still very depressed so I took the Paxil & now have these little white bumps on face. I keep switching ADs which is stupid & was scared to take Paxil because of the side effects, but I hear it works for some. Too bad that the Zoloft pooped out on me because it was easy to tolerate. I take 1 mg of Klonopin & I wonder if that combo is bad.
Wannab; On Paxil first it is okay to take Klonopin with it that is not a problem but on the paxil you should talk to the doctor it says skin rash but that is it nothing about color or discription of the rash so it would be a good Idea to bring it to the doctors attention. Chuck1957
Sorry just reread your post no you should not be switching all your meds like you are you have to stick with the ONE you are going to take this alone what you are doing is going to give you withdrawals at the very least. And make you feel terrible in just a short time. the Zoloft you should talk to the doctor about alot of times I don't know how much you were taking but let the doctor decide and see if you are maxed out or if it's possible to increase the dose. DON'T YOU DO IT YOURSELF these are very strong medications yu can't be doing what you are doing with them now and you really should tell the doctor what you have been doing.Give your doctor a call as soon as possible. good luck now quit messing with your medications this could be where the rash is from. Your system can't figure out what your taking. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
Posted 24 Feb 2011 • 1 answer
Posted 16 Feb 2012 • 6 answers
Posted 28 Oct 2012 • 10 answers
Posted 20 Dec 2015 • 2 answers